# SDR UPS97822311

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514IN
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  INTERCOSTAL END FITTING CRACKED AND CORRODED AT AFT SIDE OF STA 1140 LONGERON 33R.  REMOVED AND REPLACED FITTING PER SRM 51-1-20.
